# SDR AALA201612159008

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 8,128 hours, 3,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS PLASTIC COVER OVER EMERGENCY EXIT 4L DOOR MISSING. REPLACED EXIT LIGHT COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
